MAUDE Adverse Event Report: BioFire Diagnostics, LLC FILMARRAY ME PANEL

BioFire Diagnostics, LLC FILMARRAY ME PANEL
Model Number RFIT-ASY-0118
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) ((b)(6)) reported potential false positive haemophilus influenzae and false negative cryptococcus results on the filmarray ® meningitis/encephalitis (me) panel after testing a patient sample.The customer reported that due to the me panel results, the patient received several days of ceftriaxone antibiotic therapy specifically started for the h.Influenzae detection.The customer stated that the patient was not harmed.Biofire has requested further information from the customer and is currently investigating this event.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.

Brand Name
FILMARRAY ME PANEL
Common Device Name
FILMARRAY ME PANEL
Manufacturer (Section D)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer (Section G)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer Contact
515 colorow dr
salt lake city, UT 84108
+1(385)770-1328
MDR Report Key50139323
Report Number3002773840-2026-00023
Device Sequence Number16116463
Product Code PLO
UDI-Device Identifier00815381020123
UDI-Public00815381020123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFIT-ASY-0118
Device Lot Number0318526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale